Lancaster EPrints

Stopping the CCR flow and its isometric cocycles

Belton, Alexander C. R. and Sinha, Kalyan B. (2014) Stopping the CCR flow and its isometric cocycles. The Quarterly Journal of Mathematics, 65 (4). pp. 1145-1164. ISSN 0033-5606

Full text not available from this repository.

Abstract

It is shown how to use non-commutative stopping times in order to stop the CCR flow of arbitrary index and also its isometric cocycles, i.e. left operator Markovian cocycles on Boson Fock space. Stopping the CCR flow yields a homomorphism from the semigroup of stopping times, equipped with the convolution product, into the semigroup of unital endomorphisms of the von Neumann algebra of bounded operators on the ambient Fock space. The operators produced by stopping cocycles themselves satisfy a cocycle relation.

Item Type: Article
Journal or Publication Title: The Quarterly Journal of Mathematics
Subjects:
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 68159
Deposited By: ep_importer_pure
Deposited On: 20 Dec 2013 08:53
Refereed?: Yes
Published?: Published
Last Modified: 23 Oct 2017 03:23
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/68159

Actions (login required)

View Item